Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Preferred sets in topological dynamics


Authors: Saber Elaydi and Ping Fun Lam
Journal: Proc. Amer. Math. Soc. 63 (1977), 334-338
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1977-0445474-2
MathSciNet review: 0445474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The second author introduced a set of dynamical invariants called indivisibilities in one of his previous papers [3]. Following the same idea but from a different point of view this note concerns a class of invariants in transformation groups called the 'preferred sets'. For a special class of transformation groups, the number of permissible preferred sets is determined.


References [Enhancements On Off] (What's this?)

  • [1] Robert Ellis, Lectures on topological dynamics, Benjamin, New York, 1969. MR 42 #2463. MR 0267561 (42:2463)
  • [2] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R.I., 1955. MR 17, 650. MR 0074810 (17:650e)
  • [3] Ping-Fun Lam, Equicontinuity and indivisibility in transformation groups, Trans. Amer. Math. Soc. 174 (1972), 399-424. MR 46 #8201. MR 0309090 (46:8201)
  • [4] -, Almost equicontinuous transformation groups, Trans. Amer. Math. Soc. 195 (1974), 165-200. MR 51 #14126. MR 0377957 (51:14126)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0445474-2
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society